# SDR DXTA2017022106372

- Difficulty date: February 21, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N583QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605812
- Aircraft time: 7,662 hours, 5,937 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PWR BRKS CB POPPED.  ANTISD INOP ANNUNCIATOR ILLUMINATED. RESET CB ONCE AND IT POPPED AGAIN.  AFTER 5 MIN TAXI, LO BRK PRESS ANNUNCIATOR ILLUMINATED FOLLOWED BY LOSS OF BRAKES. DRAINED AND FLUSHED BRAKE SYSTEM HYDRAULIC FLUID AND SERVICED RESERVOIR TO CORRECT LEVEL IAW AMM 12-12-02. BLED LEFT AND RIGHT BRAKES IAW AMM 32-44-00. PERFORMED GROUND RUN TAXI CHECK IAW AMM 71-00-04 WITH NO BRAKE SYSTEM DEFECTS NOTED.
